# SDR 2001UALA02407

- Difficulty date: December 13, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- Aircraft time: 39,295 hours, 22,600 cycles
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO RUDDER CONTROL PROBLEMS.
